# SDR CA120512001

- Difficulty date: May 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 16037730005
- Condition: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) AC WAS ENROUTE. CREW ADVISED DISPATCH THAT THE RT ENGINE WAS UNRESPONSIVE. THE CREW ELECTED TO DIVERT TO ANOTHER AIRPORT DUE TO LONGER RUNWAY AT THAT LOCATION.  WHEN RETARDING POWER DURING DESCENT, THE RT ENGINE REMAINED AT 94 PERCENT. THERE WAS NO RESPONSE FROM THE ENGINE WITH ANY THRUST LEVER INPUTS.  THE RT ENGINE WAS SHUTDOWN IN FLIGHT.
